# SDR SWAA2025100107662

- Difficulty date: August 23, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB FWD CORNER SCUFF PLATE IS CRACKED.  WELDED THE FCB FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1594362-1 PER SRM 53-30-15-2R-1 STEP 4.B.(4).
